Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 156, NWS Austin/San Antonio, TX

October 24, 20156 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 4:50 AM CDT for 6 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2015, 4:50 AM CDT (09:50 UTC)
Expired
Oct 24, 2015, 7:15 AM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Comal County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 7:00 AM CDTFLASH FLOOD3 E Johnson City, TXROAD CLOSED DUE TO WATER OVER THE ROAD AT RR 2766 AT DEER CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 130 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WGUS54 KEWX 240950
FFWEWX
TXC031-091-171-209-259-265-241215-
/O.NEW.KEWX.FF.W.0156.151024T0950Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAYS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  EAST CENTRAL KERR COUNTY IN SOUTH CENTRAL TEXAS...
  GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 715 AM CDT
    
* AT 446 AM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS FROM KERRVILLE TO HARPER AND EAST TO
  SAN MARCOS AND ROUND MOUNTAIN. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN IN THE WILLOW CITY AND ELEPHANT ROCK STATE PARK
  AREAS WITH UP TO ONE INCH EAST OF SISTERDALE. FLASH FLOODING
  WILL OCCUR SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
      2993 9835 2990 9871 2991 9929 3050 9930
      3050 9840

$$

CP
2 follow-up statements
553 
WGUS74 KEWX 241040
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT SAT OCT 24 2015

TXC031-091-171-209-259-265-241215-
/O.CON.KEWX.FF.W.0156.000000T0000Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-BLANCO TX-KENDALL TX-KERR TX-GILLESPIE TX-
540 AM CDT SAT OCT 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
HAYS...NORTHEASTERN COMAL...BLANCO...KENDALL...EAST CENTRAL KERR AND
GILLESPIE COUNTIES...

AT 538 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN INCREASING FROM FREDERICKSBURG TO ROUND MOUNTAIN TO
SISTERDALE. DOPPLER RADAR ESTIMATES SHOW UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING WILL CONTINUE. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE EXPECTED IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
      2993 9835 2990 9871 2991 9929 3050 9930
      3050 9840

$$

CP
784 
WGUS74 KEWX 241129
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 AM CDT SAT OCT 24 2015

TXC031-091-171-209-259-265-241215-
/O.CON.KEWX.FF.W.0156.000000T0000Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-BLANCO TX-KENDALL TX-KERR TX-GILLESPIE TX-
629 AM CDT SAT OCT 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
HAYS...NORTHEASTERN COMAL...BLANCO...KENDALL...EAST CENTRAL KERR AND
GILLESPIE COUNTIES...

AT 627 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM KERRVILLE TO WIMBERLEY AND DRIPPING SPRINGS WITH
MODERATE RAINS ACROSS THE REMAINDER OF THE AREA. DOPPLER RADAR
ESTIMATES SHOW UP TO 3 INCHES OF RAIN HAVE ALREADY FALLEN. DANGEROUS
FLASH FLOODING WILL CONTINUE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
      2993 9835 2990 9871 2991 9929 3050 9930
      3050 9840

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 4:12 AM CDT, 38 minutes earlier.

Area forecast discussion, Oct 24, 4:12 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 AM CDT SAT OCT 24 2015

...HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH
TONIGHT...

.SHORT TERM (TODAY THROUGH SUNDAY)...
MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES
TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL
TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO
AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG
WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A
COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW
IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY.

TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO
TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT
DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO
MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH
EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281
WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN
WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE
THIS AFTERNOON.

TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE
MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE.
THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS
EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS.
AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35
AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA.

SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS
TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME
HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE
MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS
DECREASE.

THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH
SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT
THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS
AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE
EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE
HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO
THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN
THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS
EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS
THE HEAVY RAINS SHIFT TO THE EAST.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE
TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF
TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS
THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS
THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO
WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL
BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK.

THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL
TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN
MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT
AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO
PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS
RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND
THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN
SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE
BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS
COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A
SURFACE BOUNDARY TO FOCUS RAINFALL.

&&

.HYDROLOGY...
SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS...
ESPECIALLY ALONG AND EAST OF I-35.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  62  67  61  73 / 100  90  50  20  10
AUSTIN BERGSTROM INTL AIRPORT  74  61  68  59  74 / 100  90  50  20  10
NEW BRAUNFELS MUNI AIRPORT     75  63  69  60  76 / 100  90  40  10  10
BURNET MUNI AIRPORT            72  59  65  57  72 / 100  80  40  10  10
DEL RIO INTL AIRPORT           73  60  74  56  77 /  90  40  10  -   -
GEORGETOWN MUNI AIRPORT        73  60  66  58  72 / 100  90  50  20  10
HONDO MUNI AIRPORT             73  61  73  57  77 / 100  60  30  10  -
SAN MARCOS MUNI AIRPORT        73  63  68  60  74 / 100  90  50  20  10
LA GRANGE - FAYETTE REGIONAL   77  65  70  61  72 / 100 100  70  40  20
SAN ANTONIO INTL AIRPORT       74  63  71  60  76 / 100  80  30  10  10
STINSON MUNI AIRPORT           76  64  73  61  78 / 100  80  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 PM CDT FRI OCT 23 2015

TXZ171>173-183>194-202>209-217>225-228-242300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
553 PM CDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH
CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE
FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY
HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE
THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR
3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH
FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO
SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT...
ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS.
LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO
DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15
INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL
LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES
SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED
TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS
EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.

In the hours before

Local storm report, Oct 24, 3:25 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     FLASH FLOOD      2 N OLMOS PARK          29.50N  98.49W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
            FLOODING

&&

EVENT NUMBER EWX1500788

CVP
Local storm report, Oct 24, 3:42 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     HEAVY RAIN       5 NNW BURNET            30.83N  98.26W
10/24/2015  M4.30 INCH       BURNET             TX   MESONET

            RAINFALL IN PAST 3 HOURS

&&

EVENT NUMBER EWX1500789

CVP
Local storm report, Oct 24, 3:46 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     FLASH FLOOD      3 NNE LEON VALLEY       29.54N  98.59W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500790

CVP
Local storm report, Oct 24, 3:52 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     FLASH FLOOD      1 E HILL COUNTRY VILLA  29.58N  98.47W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER EWX1500791

CVP
Local storm report, Oct 24, 4:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     FLASH FLOOD      2 E HELOTES             29.56N  98.66W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500792

CVP
Local storm report, Oct 24, 4:32 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     FLASH FLOOD      3 N LOST CREEK          30.34N  97.85W
10/24/2015                   TRAVIS             TX   CITY OFFICIAL

            FLOODING ON RIVER HILLS RD

&&

EVENT NUMBER EWX1500793

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 8:19 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe116 min
Oct 23, 10:55 PM CDTAreal Flood AdvisoryEWXLlano3 hr
Oct 23, 11:45 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 24, 12:28 AM CDTAreal Flood AdvisoryEWXVal Verde4 hr
Oct 24, 1:39 AM CDTFlash Flood WarningEWXEdwards, Val Verde4 hr
Oct 24, 1:47 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr
Oct 24, 1:50 AM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Oct 24, 2:00 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
Oct 24, 3:00 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Kendall4 hr
Oct 24, 3:06 AM CDTSpecial Weather StatementEWXVal Verde54 min
Oct 24, 3:21 AM CDTAreal Flood AdvisoryEWXWilliamson114 min
Oct 24, 3:29 AM CDTFlash Flood WarningEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 3:52 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 24, 4:23 AM CDTFlash Flood WarningEWXTravis, Williamson7 hr
Oct 24, 4:43 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 24, 5:53 AM CDTFlash Flood WarningEWXBastrop, Lee6 hr
Oct 24, 6:22 AM CDTFlash Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 24, 6:37 AM CDTSpecial Weather StatementEWXBastrop, Lee53 min
Oct 24, 6:48 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Oct 24, 8:16 AM CDTFlash Flood WarningEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde36 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde45 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde32 hr
Oct 24, 8:32 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Oct 24, 8:46 AM CDTRiver Flood WarningEWXBlanco25 hr
Oct 24, 9:16 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson3 hr
Oct 24, 9:17 AM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Oct 24, 9:24 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 9:42 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays2 hr
Oct 24, 9:55 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
Oct 24, 9:59 AM CDTRiver Flood WarningEWXBexar, Wilson45 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXKerr27 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe19 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Guadalupe24 hr
Oct 24, 11:09 AM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Oct 24, 11:36 AM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 11:45 AM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 11:57 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Oct 24, 12:12 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson2 hr
Oct 24, 12:20 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca115 min
Oct 24, 2:17 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca, Wilson3 hr
Oct 24, 2:23 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:30 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:43 PM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 4:00 PM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more8 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.